# SDR AALA20030151

- Difficulty date: January 25, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: BACC63BR2219PNL
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EGT INDICATOR EICAS AND STANDBY INDICATOR SLOWLY DROPPED TO 0 6:30 HRS INTO FLIGHT BEGAN WORKING AGAIN 8:00 HRS INTO FLIGHT.  CHECKED AND FOUND CP LOOSE.  RUN UP NO ANOMALIES NOTED.  SYSTEM OK TO CONTINUE.  (M)
